# SDR ASAA2015040111198

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,939 hours, 1,309 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT RAM AIR DOOR LIGHT REMAINED ILLUMINATED IN FLIGHT.  ACFT GROUNDED.  ON DEFERRAL.
